# SDR DALA2017020200869

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED 2 INTERCOSTALS AND PLATE AT KEEL BEAM STA 937 BETWEEN X=7 AND X=-7.  INTERCOSTALS (2 E/A) AND PLATE WAS REMOVED, FABRICATED AND INSTALLED PER DWG 9936368 REV AW SRM 51-30-5 AND 53-14-3.
